# SDR USAA2013061000004

- Difficulty date: June 7, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 41,561 hours, 17,047 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R971
- Condition: Contaminated
- Location: Apu Bay
- Part time: 42,673 hours, 17,793 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A'S REPORTED A "DIRTY SOCK" SMELL DURING DESCENT AND ON GROUND WITH APU AND PACKS RUNNING.  ALSO REPORTED HEADACHES AND TIGHTNESS OF CHEST.  STARTED AT TOP OF DESCENT AFTER POWER RETARDED WHILE IN MANAGED MODE. MX ACCOMPLISHED JOB CARDS 26L00021001 AND 26L00021002.  ISOLATED THE APU AS SOURCE OF CABIN ODOR.  ACCOMPLISHED ENVIRONMENTAL CONTROL SYS DECONTAMINATION OF APU IAW JOB CARD 26L00021004.
